# SDR SWIA200211346

- Difficulty date: October 19, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 6,766 hours, 5,652 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Dirty
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

STAN CHANNEL NR 1 INOP MESSAGE CAME ON AND WOULD NOT RESET.  CLEANED STAB TRIM ENGAGE SWITCHES.  PERFORMED OPERATIONAL CHECK OF HSTCU IAW MM 27-10-00-710-801 AND SELF DIAGONOSTICS OF HSTCU IAW MM 27-41-00-790-801.  OPERATIONAL CHECKS SATISFACTORY.  NO DEFECTS NOTED AT THIS TIME.
